# SDR MZZA97251

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Bs 1030-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUM - L/P 7948229.  INTERGRANULAR CORROSION ON FS 1070 AND FS 1080 AT STR 29L.  ALSO, STR 30, FORWARD OF STA 1070.  CUT-OUT CORRODED AREAS ON FUSELAGE SKIN.  FABRICATE AND INSTALL INTERIM REPAIR PER EC/RA 5330-02555 AND SRM 53-30-3, FIG 3.  (X)
